# SDR CALA2015090394265

- Difficulty date: September 1, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 54,242 hours, 11,439 cycles
- Engine: Pwa PW4077
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Dirty
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BLEED LOOP 1 BODY FAILURE OF BODY DUCT LEAK DETECTION LOOP OR LT DUCT LEAK OVERHEAT DETECTION SYS, DLODS, CARD.  CLEANED & RESEATED LOOP 1 M26144 TO RESISTOR M26111 CONNECTOR & RESEATED P85A5 DLODS CARD, FAULT NOT ACTIVE.  BLEED LOOP 1 BODY LOOP SYS OKAY FOR SERVICE.
